# SDR DALA2023050103384

- Difficulty date: April 28, 2023
- Submitted: May 1, 2023
- Operation: Air carrier
- Aircraft: N698DL
- Make and model: Boeing 757232
- Aircraft serial: 29911
- Aircraft time: 75,164 hours, 29,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 698 EMERGENCY LIGHTS IN CABIN ILLUMINATE AT RANDOM. LIGHTS CAME ON ONCE ON CLIMBOUT ONCE ON DESCENT AND ONCE ON LANDING. CORRECTIVE ACTION: TESTED SYS PER B757 AMM 33-51 CKD ALL TEST SWITCHES IN CABIN AND COCKPIT AND NLG SYS GND CKS OK. (4176408)
